# SDR ASAA201801525776

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541013
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL12 BETWEEN BS 312 - 328, WAS CORRODED.   ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
